Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis

4 Issues per year


CiteScore 2016: 0.70

SCImago Journal Rank (SJR) 2016: 0.647
Source Normalized Impact per Paper (SNIP) 2016: 0.908

Mathematical Citation Quotient (MCQ) 2016: 0.33

Online
ISSN
1569-3961
See all formats and pricing
More options …
Volume 19, Issue 3

Issues

On convergence of the method based on approximately exact formulas for functional polynomials for calculation of expectations of functionals to solutions of stochastic differential equations

Anatoly Zherelo
Published Online: 2013-08-02 | DOI: https://doi.org/10.1515/mcma-2013-0009

Abstract.

In this article a new method is proposed for calculation of functionals to solutions of SDEs with stochastically discontinuous part. The convergence of the method is proved.

Keywords: Stochastic differential equations; expectations of functionals to solutions; approximate formulas

About the article

Received: 2013-05-27

Accepted: 2013-07-23

Published Online: 2013-08-02

Published in Print: 2013-10-01


Citation Information: Monte Carlo Methods and Applications, Volume 19, Issue 3, Pages 183–199, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: https://doi.org/10.1515/mcma-2013-0009.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in